09-09-2001, 08:35 PM #1New Member
- Join Date
- Sep 2001
questions bout losing sex drive while only on dbol test cycle? Anyone else had this?
My first cycle was 500 test for 10 weeks and 25 mgs dbol for 6 weeks ED. Anyways i didnt take clomid at the end. For almost 2 months!!!!! after the cycles end i had dinky wang syndrome. Usually i rub on a girl i got a chub. But it was like so hard to get UP to perform the task. I had my girl thinkin i didnt like her and shit. So i had to tell her what was going on and told her that i wasnt going to use AS anymore (ahmm,sorry babe) I thought that test increased your drive. Can it also decrease your drive. Cause I was ready to f#@k and the wang was sleepin. Anyways, the main point is, im on a new cycle and i am doing 10 weeks of test at 750 week 1 and 2 and 500 week 3-10, deca 400 mgs 1-10, and dbol 30 ED 1-5. My girl comes home october 31 (7th week of cycle) from school and i DO NOT want a dinky wang. What can i do make sure that the johnson is ready for action . Should i have some horny goat weed on hand? Is it possible that by switching test, which i went from ethanate to testanon 250 (ouch!) that this migh effect the slong. Any help is appreciated. I just want to make sure everything is a ok when shes here. Peace bro's
09-09-2001, 08:43 PM #2
thats why u always take clomid my friend. Yes test will make ur wang hard but once its gone, its like hitting a wall. Ur body has naturally decreased the test production in the testes b/c of the test already present. When a cycle is finished the test is no longer present in the system and the body has to restart test produciton. Hence ur nuts return to their normal size. But this can take months naturally (as seen in ur situation) which is why clomid should be taken, don't forget it this time around. And u might also want to think about some hcg as well.
09-09-2001, 10:43 PM #3
clomid, clomid, clomid . . . works FAST too.
09-09-2001, 10:58 PM #4Junior Member
- Join Date
- Sep 2001
- Calgary, Alberta
If you're going to be in week 7 you'll be fine. Once the synthetic test is out of your system you can start to worry. I had the same problem after my last cycle. I'm going to get some Viagra for next time.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)